# SDR SWAA2016062153107

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 47,197 hours, 29,065 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 273A33113
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING GEAR LEVER DOWN GOT 3 GREEN.  3 RED LANDING GEAR LIGHTS WITH BRIEF WARNING HORN.  CYCLED GEAR GOT 3 GREEN LIGHTS.  CLEANED CONNECTOR IAW AMM.
